# SDR HEEA079198

- Difficulty date: May 24, 2002
- Submitted: May 28, 2002
- Operation: General aviation
- Aircraft: N402PH
- Make and model: Bell 407
- Aircraft serial: 53159
- Aircraft time: 5,611 hours
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 500913
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE BRACKET CLIP FOR RETAINER STAP MISSING.
